# SDR 2007FA0000161

- Difficulty date: December 13, 2006
- Submitted: February 22, 2007
- Operation: General aviation
- Aircraft: N66AM
- Make and model: Cessna 525
- Aircraft serial: 5250160
- Engine: Wilint FJ44
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transistor
- Condition: Shorted
- Location: Cockpit
- Part time: 2,398 hours, 2,508 cycles
- Component: Transistor Base
- Component part number: 80801G14
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED COCKPIT OVERHEAD FLOODLIGHTS TRIPPING ASSOCIATED CB WHEN BATTERY POWER APPLIED TO AIRCRAFT.  FOUND ATTACHING SCREW FOR QC001 TRANSISTOR SHORTING TO AIRFRAME.  ALSO, FOUND RESISTOR NR150 ON THRUST ATTENTUATOR PC BOARD NZ017 BURNED.  REPAIRS REQUIRED REPLACING QC001 TRANSISTOR AND BASE, INSULATING QC001 ATTACHING SCREW, REPLACING DIODE DC046, AND REPLACING PC BOARD JC045.  RECOMMENDED FURTHER INVESTIGATION TO DETERMINE IF A FLEET PROBLEM REQUIRING MODIFICATIONS TO PREVENT TRANSISTOR ATTACHING SCREW FROM SHORTING TO AIRFRAME.  (K)
